# SDR EPUA20170829001

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 18,931 hours
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 90E832
- Condition: Failed
- Location: Heater Blower
- Component: Heater, Hartzl
- Component part number: FR65D793
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEATER SMELLED HOT DURING DESCENT.  MAINTENANCE INSPECTED THE HEATER NO EXTERNAL DEFECTS NOTED.  FURTHER INSPECTION REVEALED THAT THE COMBUSTION BLOWER MOTOR AND FUEL REGULATOR REQUIRED REPLACEMENT IN ORDER TO RETURN THE HEATER TO A SERVICEABLE CONDITION.
